# SDR COMA9910181

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT VEERED LEFT SHARPLY DURING TAKEOFF ROLL.  COULD NOT DUPLICTE.  NO DEFECTS FOUND IN STEERING SYSTEM.
